| Catalog Number |
FL28EX |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced litter/lift unexpected drop/collapse.There was no patient involvement.